Computability of the Julia set. Nonrecurrent critical orbits. Dudko, A. Discrete and Continuous Dynamical Systems. Series A, 34(7):2751–2778, 2014.
Computability of the Julia set. Nonrecurrent critical orbits [link]Paper  doi  bibtex   
@ARTICLE{Dud14,
  author = {Dudko, Artem},
  title = {Computability of the {J}ulia set. {N}onrecurrent critical orbits},
  journal = {Discrete and Continuous Dynamical Systems. Series A},
  year = {2014},
  volume = {34},
  pages = {2751--2778},
  number = {7},
  doi = {10.3934/dcds.2014.34.2751},
  issn = {1078-0947},
  keywords = {bib, cca},
  mrclass = {37F50 (03F60 37F10)},
  mrnumber = {3177659},
  url = {http://dx.doi.org/10.3934/dcds.2014.34.2751}
}
Downloads: 0